1. B. Allal and G. Fragnelli, Controllability of degenerate parabolic equation with memory, Math. Methods Appl. Sci. 44 (2021), 9163–9190.
  2. B. Allal, G. Fragnelli and J. Salhi, Null controllability for the singular heat equation with a memory term, Electron. J. Qual. Theory Differ. Equ. (to appear).
  3. I. Boutaayamou and G. Fragnelli, A degenerate population system: Carleman estimates and controllability, Nonlinear Anal. 195 (2020), Article 111742.
  4. A.M. Candela, G. Fragnelli and D. Mugnai, Quasilinear problems without the Ambrosetti-Rabinowitz condition, Minimax Theory Appl. 6 (2021), 239-250.
  5. A. M. Candela and A. Salvatore, Existence of radial bounded solutions for some quasilinear elliptic equations in RN, Nonlinear Anal. 191(2020), Article 111625.
  6. A.M. Candela, A. Salvatore and C. Sportelli, Existence and multiplicity results for a class of coupled quasilinear elliptic systems of gradient type, Adv. Nonlinear Stud. 21 (2021), 461-488.
  7. M. Candela and C. Sportelli, Nontrivial solutions for a class of gradient-type quasilinear elliptic systems, Topol. Meth. Nonlin. Anal. (to appear).
  8. W. Chen, S. Lucente, A. Palmieri, Nonexistence of global solutions for generalized Tricomi equations with combined nonlinearity, Nonlinear Anal. Real World Appl. 61 (in press). DOI: 10.1016/j.nonrwa.2021.103354.
  9. F. Chiarello, G. Girardi and S. Lucente, Fujita modified exponent for scale invariant damped semilinear wave equations, J. Evol. Equ. 21 (2021), 2735-2748.
  10. S. Cingolani, D. Bonheure and S. Secchi, Concentration phenomena for the Schrödinger-Poisson system in R2, Discrete Contin. Dyn. Syst. Ser. S 14 (2021), 1631-1648.
  11. S. Cingolani and M. Gallo, On the fractional NLS equation and the effects of the potential well’s topology, Adv. Nonlinear Stud. 21 (2021), 1-40.
  12. S. Cingolani, M. Gallo and K. Tanaka, Normalized solutions for fractional nonlinear scalar field equations via Lagrangian formulation, Nonlinearity 34 (2021), 4017-4056.
  13. S. Cingolani, M. Gallo and K. Tanaka, Symmetric ground states for doubly nonlocal equations with mass constraint, Symmetry 13 (2021), 1199.
  14. S. Cingolani and K. Tanaka, Semi-classical states for the nonlinear Choquard equations: existence, multiplicity and concentration at a potential well, Rev. Mat. Iberoam. 35 (2019), 1885-1924
  15. S. Cingolani and K. Tanaka, Ground state solutions for the nonlinear Choquard equation with prescribed mass, In: “Geometric Properties for Parabolic and Elliptic PDE’s” (by V. Ferone, T. Kawakami, P. Salani & F. Takahashi Eds), Springer INdAM Series 47 (2021), 23 - 42.
  16. S. Cingolani and K. Tanaka, Deformation argument under PSP condition and applications, Anal. Theory Appl. 37 (2021), 191-208.
  17. M. Gallo, Multiplicity and concentration results for local and fractional NLS equations with critical growth, Adv. Differential Equations 26 (2021), 397-424.
  18. G. Fragnelli, Controllability for a population equation with interior degeneracy, Pure and Applied Functional Analysis 4 (2019), 803-824
  19. G. Fragnelli, Null controllability for a degenerate population model in divergence form via Carleman estimates, Adv. Nonlinear Anal. 9 (2020), 1102-1129.
  20. G. Fragnelli, J.A. Goldstein, R.M. Mininni and S. Romanelli, Operators of order 2n with interior degeneracy, Discrete Contin. Dyn. Syst. Ser. S 13 (2020), 3417-3426.
  21. G. Fragnelli and D. Mugnai, Turing patterns for a coupled two-cell generalized Schnakenberg model, Complex Var. Elliptic Equ. 65 (2020), 1343-1359.
  22. G. Fragnelli and D. Mugnai, Singular parabolic equations with interior degeneracy and non smooth coefficients: the Neumann case, Discrete Contin. Dyn. Syst. Ser. S 13 (2020), 1495-1511.
  23. G. Fragnelli and D. Mugnai, Control of degenerate and singular parabolic equation, BCAM SpringerBrief, ISBN 978-3-030-69348-0, 2021.
  24. G. Fragnelli and M. Yamamoto, Carleman estimates and controllability for a degenerate structured population model, Appl. Math. Optim. 84 (2021), 999-1044.
  25. S. Lucente and A. Palmieri, A blow-up result for a generalized Tricomi equation with nonlinearity of derivative type, Milan J. Math. 89 (2021), 45-57.
« giugno 2023 »
lu ma me gi ve sa do
29 30 31 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 1 2